MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS STEERABLE ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICAL COMPANY INC. VERSACROSS STEERABLE ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Lot Number 0034139545
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It has been reported that a versacross steerable access solution kit has been selected for use for a watchman flx procedure.During the procedure, when the physician was frontloading and advancing the versacross rf wire into the versacross dilator and steerable sheath, it felt tight and difficulty to advance it, thus had to apply excessive force.Therefore, a new wire was requested, and the procedure was completed successfully.No patient complications were reported.The device is not returning as it was disposed in the facility.Once the versacross rf wire was removed, it was noted to be bend/kink, most likely due to the forward pressure to advance it, when it was felt to be stuck.No issues were noted when withdrawing the versacross rf wire.

Brand Name
VERSACROSS STEERABLE ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20359524
Report Number2124215-2024-61872
Device Sequence Number15452706
Product Code DXF
UDI-Device Identifier00685447012078
UDI-Public00685447012078
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0034139545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/03/2024
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale